# SDR CALA9801826

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF VERTICAL STABILIZER LT HORIZONTAL HINGE ATTACH FITTINGS CORRODED.  THE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-4, AND ECRA 5550-01033.
